Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 16, 2012, 3:31 AM CST. It took effect at Jan 16, 2012, 9:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2012, 3:31 AM CST (09:31 UTC)
- In effect from
- Jan 16, 2012, 9:00 AM CST
- Expired
- Jan 16, 2012, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
054 WHUS74 KCRP 160931 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 331 AM CST MON JAN 16 2012 ...WINDS WILL INCREASE ACROSS THE SOUTHERN BAYS LATE THIS MORNING... .A TIGHT PRESSURE GRADIENT WILL DEVELOP ALONG THE COASTAL BEND THIS AFTERNOON. IN RESPONSE...WINDS WILL INCREASE LATE THIS MORNING ACROSS THE BAYS AND WATERWAYS FROM BAFFIN BAY NORTHWARD TO PORT ARANSAS. WIND SPEEDS SHOULD THEN DIMINISH LATE THIS EVENING AS TEMPERATURES INLAND COOL. GMZ230-161600- /O.NEW.KCRP.SC.Y.0004.120116T1500Z-120117T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 331 AM CST MON JAN 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RG
4 follow-up statements
397 WHUS74 KCRP 161548 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 948 AM CST MON JAN 16 2012 ...WINDS WILL INCREASE ACROSS THE SOUTHERN BAYS LATE THIS MORNING... .A TIGHT PRESSURE GRADIENT WILL DEVELOP ALONG THE COASTAL BEND BY THIS AFTERNOON. IN RESPONSE...WINDS WILL INCREASE LATE THIS MORNING ACROSS THE BAYS AND WATERWAYS FROM BAFFIN BAY NORTHWARD TO PORT ARANSAS. WIND SPEEDS SHOULD THEN DIMINISH LATE THIS EVENING AS TEMPERATURES INLAND COOL. GMZ230-162100- /O.CON.KCRP.SC.Y.0004.000000T0000Z-120117T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 948 AM CST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
541 WHUS74 KCRP 162046 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 246 PM CST MON JAN 16 2012 ...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS... .A TIGHT PRESSURE GRADIENT ALONG THE COASTAL BEND THIS AFTERNOON WILL CONTINUE TO RESULT IN STRONG SOUTH WINDS ACROSS THE BAYS AND WATERWAYS FROM BAFFIN BAY NORTHWARD TO PORT ARANSAS. WINDS SHOULD DIMINISH BY EARLY EVENING AS THE GRADIENT WEAKENS. GMZ230-170000- /O.CON.KCRP.SC.Y.0004.000000T0000Z-120117T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 246 PM CST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS. BAYS WILL BE CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
776 WHUS74 KCRP 162339 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 539 PM CST MON JAN 16 2012 ...SMALL CRAFT ADVISORY EXTENDED FOR SOUTHERN BAYS AND WATERWAYS... .MODERATE TO STRONG AND GUSTY SOUTHEAST WINDS WILL PERSIST INTO THE EVENING HOURS ACROSS THE SOUTHERN BAYS AND WATERWAYS. THUS THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 9 PM CST. GMZ230-170300- /O.EXT.KCRP.SC.Y.0004.000000T0000Z-120117T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 539 PM CST MON JAN 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS. BAYS WILL BE CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HART
752 WHUS74 KCRP 170245 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 845 PM CST MON JAN 16 2012 GMZ230-170345- /O.EXP.KCRP.SC.Y.0004.000000T0000Z-120117T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 845 PM CST MON JAN 16 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... WINDS HAVE DECREASED IN INTENSITY ACROSS THE SOUTHERN BAYS AND WATERWAYS. THUS THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HART
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 11:41 PM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Jan 15, 11:41 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1141 PM CST SUN JAN 15 2012 .DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW. && .AVIATION...TRICKY TAF FCST NEXT 24 HRS. VFR CIGS EARLY IN THE PERIOD TO TRANSITION TO LOW END MVFR TO HIGH END IFR THRU THE NIGHT...THEN BACK TO VFR DURING DAYLIGHT HRS MONDAY. STRATOCU DECK EARLIER THIS EVENING DECREASED IN AREAL COVERAGE BUT XPCT STRATUS DECK TO DVLP THRU REST OF NIGHT WITH MVFR/HIGH END IFR CIGS AND VSBYS LIKELY. SRLY LLJ CONTINUES TO DEVELOP AND NON CONVECTIVE LLWS WILL BE MAINTAINED AT KCRP AND KALI TERMINALS AND VALUES WILL BE CLOSE TO LLWS THRESHOLD AT KVCT. CIGS TO RISE THRU THE DAY MONDAY WITH STRONG AND GUSTY SRLY WINDS XPCTD MID MORNING THRU MID AFTN AS LLJ MIXES TO SFC. MVFR CIGS LIKELY TO RETURN MON NIGHT ALONG WITH LESSENING WIND SPEEDS. && .PREV DISCUSSION... /ISSUED 857 PM CST SUN JAN 15 2012/ DISCUSSION...SKIES HAVE CLEARED ACROSS PORTIONS OF CWA THIS EVENING AND HAVE EDITED SKY GRIDS TO ACCOUNT FOR CLEARING. STILL FEEL THAT MOSTLY CLOUDY SKIES TO PREVAIL AFTER MIDNIGHT AS GREATER LOW LEVEL MOISTURE INFLUX DEVELOPS. REDUCED RAIN CHANCES TO SPRINKLES FOR THIS EVENING AS RAIN HAS NOT MATERIALIZED. ALSO MADE MINOR EDITS TO HOURLY TEMP GRIDS TO ACCOUNT FOR RECENT TRENDS. UPDATED PRODUCTS TO BE SENT SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 63 82 65 76 44 / 10 10 10 20 10 VICTORIA 59 77 63 74 38 / 10 20 20 20 10 LAREDO 61 84 63 81 44 / 10 10 10 10 10 ALICE 62 84 63 78 42 / 10 10 10 20 10 ROCKPORT 61 74 63 73 45 / 10 10 10 20 10 COTULLA 57 82 59 76 40 / 10 10 10 10 10 KINGSVILLE 62 83 66 79 45 / 10 10 10 20 10 NAVY CORPUS 64 75 65 73 47 / 10 10 10 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && AVIATION...HART/79
Hazardous weather outlook, Jan 15, 5:36 AM CST, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 536 AM CST SUN JAN 15 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-161145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 536 AM CST SUN JAN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL PUSH THROUGH THE COASTAL WATERS TUESDAY EVENING. AS A RESULT...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS SOUTHWARD INTO THE WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/MB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 10:27 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 4 more | 8 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.